MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-45
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not accessible for testing: device is not accessible for testing due to the customer not requesting repair service.Additional information is being requested from the customer with regard to the repair and status of the iabp.A supplemental report will be submitted if this information is provided to us.The full name of the event site is (b)(6) hospital.
 
Event or Problem Description
It was reported that during use on a patient, the cs100 intra-aortic balloon pump (iabp) display appeared black during transport.No patient harm, serious injury or adverse event was reported.
 
Additional Manufacturer Narrative
Testing of actual/suspected device (10): a getinge service representative reported that the engineer replaced the motor control board and the purge valve assembly to fix the reported issue.All functional and safety checks to meet factory specifications were performed.Unit passed all functional and safety test per factory specifications.The iabp was then released to the customer and cleared for clinical use.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
A getinge authorized dealer's filed service engineer was the one who performed the repair that was mentioned in mfg follow-up #1.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields; b4, g3, g6, g7, h2, h4, h6, h10, h11.Corrected fields: d1, d4, d9, g1.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12300257
Report Number2249723-2021-01752
Device Sequence Number17047145
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-45
Device Catalogue Number0998-00-3013-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer12/01/2021
12/16/2021
01/06/2023
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date12/16/2021
01/07/2022
01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.; UNKNOWN.
Patient Age74 YR
Patient SexFemale